Perturbation of Systems of Linear Algebraic Equations
A classical perturbation result for nonsingular systems of linear algebraic equations is extended to general consistent systems under any norm. An optimal perturbation result is also obtained for general linear least squares problems under a Euclidean norm.
Linear & Multilinear Algebra
(2000). Perturbation of Systems of Linear Algebraic Equations. Linear & Multilinear Algebra, 47(2), 119-127.
Available at: https://aquila.usm.edu/fac_pubs/4344